A Caltech Library Service

Quasi-Random Graphs

Chung, F. R. K. and Graham, R. L. and Wilson, R. M. (1988) Quasi-Random Graphs. Proceedings of the National Academy of Sciences of the United States of America, 85 (4). pp. 969-970. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


We introduce a large equivalence class of graph properties, all of which are shared by so-called random graphs. Unlike random graphs, however, it is often relatively easy to verify that a particular family of graphs possesses some property in this class.

Item Type:Article
Additional Information:Copyright © 1988 by the National Academy of Sciences. Contributed by R. L. Graham, October 23, 1987. The publication costs of this article were defrayed in part by page charge payment. This article must therefore be hereby marked "advertisement" in accordance with 18 U.S.C. §1734 solely to indicate this fact.
Record Number:CaltechAUTHORS:CHUpnas88
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10730
Deposited By: Archive Administrator
Deposited On:05 Jun 2008
Last Modified:14 Nov 2014 19:20

Repository Staff Only: item control page